Posts Tagged cataract
by: Sayer Ji
August 7, 2012
New Research: Statins Increase Risk of Polymalgia Rheumatica 14-Fold
Few drugs are as toxic to the organ they are prescribed to “treat” as statins. There are already hundreds of studies indicating that statin drugs are muscle-damaging (myotoxic) and nerve-damaging (neurotoxic), and yet they are somehow still legally allowed to be sold to millions of patients worldwide, ostensibly to protect the human heart — which is, mind you, a muscle with an exceptionally high density of nerves.
After research published back in 2009 in the journal Cardiology found that statin drug use was associated with impaired heart muscle function, there is little doubt remaining that they do far more harm than good. In fact, no less than 300 adverse health effects have been linked to this chemical class of drugs.
Some of the most consistently observed effects listed below
- Liver Damage
- Coenzyme Q10 Deficiency
- Type 2 Diabetes
- Cognitive Decline/Dysfunction
- Erectile Dysfunction
- Peripheral Neuropathies
- Mitochondrial Dysfunction
Recently published research reveals another way in which the obvious damage caused by statin drugs is being covered up, whether by ignorance or intention. Statin drug-induced symptoms have been renamed in Greek as a newly minted, seemingly unrelated disease: Polymyalgia Rheumatica.
Polymyalgia translates from the Greek “pain in many muscles,” and rheumatic means “flux.” Published in the journal PLoS, researchers analyzed the World Health Organization’s Global Individual Case Safety Database, and found that of the 327 cases of PMR reported, ” statins were more frequently reported as suspected agent (29.4%) compared to non-cases (2.9%).”